# SDR CALA2014071191438

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 51,881 hours, 11,153 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT & FRONT CABIN DOOR.  ODOR REPORTED IN GATE.  SMELL ONLY ISOLATED TO LT TRIM AIR SYS, REGARDLESS OF AIR SOURCE.  ENG RUN ACCOMPLISHED BY CREW & NO ODORS WHEN LT MASTER TRIM AIR IS SELECTED OFF.  ENG RUN CHECKS ACCOMPLISHED IAW AMM05-51-50 WITH LT TRIM OFF, ODORS DISSIPATED IN COCKPIT.  CABIN ALSO CLEAR.
